# SDR C2XA01CL006

- Difficulty date: January 16, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135ER
- Aircraft serial: 145366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1451
- Condition: Failed
- Location: Cockpit
- Part time: 26 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3798 - THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLEVELAND.  THE AIRCRAFT RETURNED AND LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB MM 32-32-01.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
